# SDR AALA202104059052

- Difficulty date: April 4, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A321-231
- Aircraft serial: 3993
- Aircraft time: 41,011 hours, 14,774 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: O-Ring
- Condition: Leaking
- Location: L1 Door Damper
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 1L SHOWS CAUTION LOW PRESSURE WHEN DOOR IS ARMED. REPLACED FILLING VALVE O-RING. SERVICED DAMPER PER JOB CARD 26L80052001.
